List of citations in Numdam for : On the Liouville property for fully nonlinear equations

Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 2, p. 219-245

Armstrong, Scott N.; Sirakov, Boyan

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 10 (2011) no. 3, p. 729-746

Rossi, Luca

Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, p. 2481-2502

Birindelli, Isabeau; Demengel, Françoise

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 13 (2004) no. 2, p. 261-287

Felmer, Patricio L.; Quaas, Alexander

Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 5, p. 843-865